# SDR CALA2018043001203

- Difficulty date: April 28, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 63,267 hours, 26,417 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR HINGE FITTING FORWARD LUG, FORWARD FACE, IS WORN AROUND THE BORE. REMOVED & REPLACED THE RT MLG DOOR HINGE FITTING IAW SRM 51-42 -11, PARA 2.F.
